# SDR NACA2021060200002

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,253 hours, 18,108 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 8693
- Condition: Intermittent
- Location: Wx Radar Sys
- Part time: 574 hours, 211 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: WEATHER RADAR FAILED SEVERAL TIMES DURING FLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER PER B767 AMM 34-43-01. ETOPS GROUND VERIFICATION GOOD. ETOPS SS
